advertisement
Question
Posted by: Erica | 2009/11/18

HRT hot flushes

Hi
I am 50, had my uterus removed. I was using livifem tablets, stopped them now for 3 months. I sufer from hot flushes what can I use that is not a HRT tablet.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Erica
You could try Menograine, and take Vit E 100 IE units per day as a supplement.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/18

Hallo Erica
You could try Menograine, and take Vit E 100 IE units per day as a supplement.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement